ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Об исключительных множествах подклассов мероморфных функций

Айрапетян, А. Н. (1976) Об исключительных множествах подклассов мероморфных функций. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 11 (1). pp. 25-33.

[img]
Preview
PDF
Download (1275Kb) | Preview
    Item Type: Article
    Additional Information: Մերոմորֆ ֆունկցիաների ենթադասերի բացառիկ բազմությունների մասին։ On exceptional sets of subclasses of meromorphic functions.
    Uncontrolled Keywords: Հայրապետյան Ա. Ն., Ajrapetian A. N.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 04 Mar 2013 13:47
    Last Modified: 04 Mar 2013 13:47
    URI: http://mathematics.asj-oa.am/id/eprint/1788

    Actions (login required)

    View Item